I've been on a small (10mg) dose of Viibryd for 3 months. My hair is falling out badly. My doctor has taken me off it due to this as well as it not being very helpful - daily crying. I am hoping my hair will grow back. Any help from anyone who's been through this is greatly appreciated.
Has anyone lost hair on Viibryd? Does it grow back?
Question posted by foxmom45 on 25 Feb 2018
Last updated on 27 March 2022 by Tracyhoward
I been on Viibryd 6 months and half my hair has falling out. It is very depressing to go through this. Now that I’m reading this I’m stopping taking it and going back to Zoloft. I pray my hair comes back.
I have completely lost all my hair while on Viibryd I do not know if Viibryd is the cause but the correlation is certainly there. I mean eyelashes everything. I have been on this about a year 30mg I have decided to ween completely off this and transition back to Lexapro. Also it is a tier 4 drug very expensive. I do feel good on this but I have other side effects extremely dry mouth and vision problems and I would like to see if it is the cause of my hair loss.
YES there is hair thinning and hair loss associated with Viibryd!! After using it for 2 weeks, I noticed I was losing more hair than usual. After a month, my hair was starting to thin out and still losing astronomical amounts of hair. I am finally weaning myself off of it after 2.5 months of taking it because my I have lost half the thickness of my hair and it continues to fall out constantly! No one in my family and I mean no one has thin hair or baldness at an early age. I just turned 35 and I am 100% certain this drug has made my hair thinner. Also has made me more depressed, given me mood swings like you would not believe. I cannot stand it and do not recommend it to anyone!!!
I took Viibryd for about six months and did experience hair loss in the front of my scalp. Then it stopped. When I went back to Paxil, a drug that I had experienced no hair loss from, the hair loss from Viibryd did not return.
Yes! I started taking Viibryd about 1.5 months ago. My hair started falling out about 2 weeks in, and I just put the pieces together. My hair would just come out in small clumps in the shower and clog it every day, or I would take a hair clip or band out of my hair, and with it came another clump. And my clothes would just have strands all down the back. I just took myself off of it. I had no side effects going on, didn't feel any different while on it, and no side effects coming off. Everyone is different though. My hair is so much thinner than it already was, and embarrassing as there's not much I can do with it. It is not listed as a side effect, which it definitely should! Best of luck and hope the problem os resolved for you!
Hi, Foxy! It's a very rare side effect of most psychotropic medications. I lost some hair on lithium and then later on Viibryd. It all started growing in fully after about four months.
Best regards and good luck!
- Viibryd uses and safety info
- Viibryd information for Healthcare Professionals (includes dosage details)
- Side effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.